Posted by Chuck C. (18.104.22.168) on January 25, 2001 at 15:45:06:
In Reply to: needing to vent, thats all! posted by jacque on January 25, 2001 at 13:03:57:
Taking Zoloft for CH would be similar to putting out a fire by spraying water uphill from the flames in hopes that the water will run downhill and extinguish the blaze. The fire may or may not be extinguished depending upon a lot of factors. If I’m not mistaken, the other night on “The Body Invaders”, they said that seratonin, in addition to the other stuff it does in the brain, also has an impact the expansion and contraction of the blood vessels in the body. Zoloft takes a good 3 to 4 weeks to build up in the body before sufficient levels are present for it to do its job. I can’t, for the life of me, figure out why GP’s think that CH pain is insignificant enough for one to wait a month to see if something is even going to work. Of course, Zoloft is probably the least risky for most patients, as far as side effects go. I’d take a more aggressive approach than simply waiting to see if something is even going to work.
Post a Followup